# SDR DALA2015031702197

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH AFT BORE ON LT RIB STA XOS 580 AT SLAT PANEL NR 5 RT WING.  DUE TO EXCEED ALLOWABLE LIMITS IAW SRM 57-02, PAR 9, TABLE 1 RIB XOS:580 N/P 9937564-2 THE SLAT PANEL NR 5 RT WITH N/P 5937563-502, N/S DL-64 WAS REPLACED.
